# SDR CALA2025070906413

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 15,181 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: IFE64621W
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT AISLE SEAT ROW 25 INOP. REPLACED EMERGENCY LIGHT OUTLET PIG TAIL REF AMM 33-51-11.
